# SDR UPS98227980

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Main Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FWD MAIN ENTRY EEL INOP.  REMOVED AND REPLACED EEL ASSY, OPS CHECK GOOD (P/N 96-3-1030-1).
